Inventiones mathematicae

, Volume 195, Issue 1, pp 1–277

The Iwasawa Main Conjectures for GL2

Article

DOI: 10.1007/s00222-013-0448-1

Cite this article as:
Skinner, C. & Urban, E. Invent. math. (2014) 195: 1. doi:10.1007/s00222-013-0448-1

Abstract

We prove the one-, two-, and three-variable Iwasawa-Greenberg Main Conjectures for a large class of modular forms that are ordinary with respect to an odd prime p. The method of proof involves an analysis of an Eisenstein ideal for ordinary Hida families for GU(2,2).

Copyright information

© Springer-Verlag Berlin Heidelberg 2013

Authors and Affiliations

  1. 1.Department of MathematicsPrinceton UniversityPrincetonUSA
  2. 2.Institut Mathématiques de JussieuParisFrance
  3. 3.Department of MathematicsColumbia UniversityNew YorkUSA